# SDR FDEA201409182673

- Difficulty date: September 18, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3700
- Condition: Gouged
- Location: Bs 781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE DAMAGE IN BUTT JOINT SPLICE PLATE BS 781 RUNNING FROM 0.75 INCHES ABOVE STRINGER 7L TO 1.719 INCHES ABOVE STRINGER 10L.  REPAIRED IAW EA F-5330-T0310646 PART 1.
